# SDR SWAA2013012111628

- Difficulty date: January 3, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 6976974
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 PYLON LWR AFT SHORT RIB CRACKED.  REMOVED AND REPLACED RIGHT WING NR 2 PYLON LOWER AFT SHORT RIB PER SRM 51-40-02-0G-0.
